Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A study of monotonically normal spaces


Author: Carlos R. Borges
Journal: Proc. Amer. Math. Soc. 38 (1973), 211-214
MSC: Primary 54D15
DOI: https://doi.org/10.1090/S0002-9939-1973-0324644-4
MathSciNet review: 0324644
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain various characterizations of monotonically normal spaces which not only answer various questions of Zenor but also allow an elementary proof of a result of Heath and Lutzer. We also prove that elastic spaces are monotonically normal.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D15

Retrieve articles in all journals with MSC: 54D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0324644-4
Keywords: Monotonically normal, linearly ordered topological spaces, elastic spaces
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society